Distributions on Toroidal Groups.

Dan Kubert; Serge Lang

Mathematische Zeitschrift (1976)

  • Volume: 148, page 33-52
  • ISSN: 0025-5874; 1432-1823

How to cite


Kubert, Dan, and Lang, Serge. "Distributions on Toroidal Groups.." Mathematische Zeitschrift 148 (1976): 33-52. <http://eudml.org/doc/172347>.

author = {Kubert, Dan, Lang, Serge},
journal = {Mathematische Zeitschrift},
pages = {33-52},
title = {Distributions on Toroidal Groups.},
url = {http://eudml.org/doc/172347},
volume = {148},
year = {1976},

AU - Kubert, Dan
AU - Lang, Serge
TI - Distributions on Toroidal Groups.
JO - Mathematische Zeitschrift
PY - 1976
VL - 148
SP - 33
EP - 52
UR - http://eudml.org/doc/172347
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.